# SDR HALA0700215

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 737-33A
- Aircraft serial: 28139
- Aircraft time: 19,704 hours, 3,835 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 492042C
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, VERIFICATION FLIGHT FOR APU COMPLETE, APU OPERATES ABNORMALLY.  DID NOT START.  FAULT LIGHT ON.  REMOVED AND REPLACED APU STARTER PER AMM 49-41-01-004-001 APU OPS CHECK NORMAL AT THIS TIME.
